# SDR HNAA2022020700066

- Difficulty date: December 29, 2021
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 42,056 hours, 38,216 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR ENTRANCE FWD AND AFT FLOOR BOARD SUPPORT BRACKETS ARE CORRODED.  RAR PAX DOOR ENTRANCE FWD AND AFT FLOOR SUPPORT BRACKETS IAW EMB-145 SRM 51-40--02.
